# SDR DALA2023112709733

- Difficulty date: October 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 72,871 hours, 9,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 FOUND AFT CARGO DOOR OPENING FWD DOOR FRAME DEPRESSOR SEAL BENT AND CRACKED. CORRECTIVE ACTION: DURING GVI DAMAGE WAS FOUND TO EXTEND BEYOND STOP DRILL CAUSING CRACK TO EXCEED LIMITS. NEW ERA WAS CREATED WITH A TEMP REPAIR AND TO ALLOW ADDITIONAL GROUND TIME TO ALLOCATE PARTS. (4863271)
